Nolva = red eyes, stomach cramps, swollen nodes?

  1. Banned
    absurd's Avatar
    Stats
    6'1"  215 lbs.
    Join Date
    Jun 2013
    Posts
    149
    Rep Power
    0
    Level
    11
    Lv. Percent
    14.84%

    Nolva = red eyes, stomach cramps, swollen nodes?


    I've been on pct for epistane for nearly a week. 20mg a day of nolva, 3 grams daa, 5 grams creatine, whey protein, etc. I wake up every morning with bloodshot eyes and stomach cramps up throughout the day and I noticed swollen nodes by my groin. Are these common symptoms. Anything I should do about it? I'm also taking AI Life Support for blood pressure and liver support along with some tudca @ 500mg a day for liver support.

  2. New Member
    av6258's Avatar
    Stats
    5'11"  183 lbs.
    Join Date
    Apr 2010
    Posts
    163
    Rep Power
    19268
    Level
    12
    Lv. Percent
    87.5%

    Quote Originally Posted by absurd View Post
    I've been on pct for epistane for nearly a week. 20mg a day of nolva, 3 grams daa, 5 grams creatine, whey protein, etc. I wake up every morning with bloodshot eyes and stomach cramps up throughout the day and I noticed swollen nodes by my groin. Are these common symptoms. Anything I should do about it? I'm also taking AI Life Support for blood pressure and liver support along with some tudca @ 500mg a day for liver support.
    You should go to a doctor ASAP
  3. Senior Member
    rphash49's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Dec 2012
    Posts
    1,514
    Rep Power
    118670
    Level
    35
    Lv. Percent
    89.45%
    Achievements Activity ProPosting Pro

    Never heard of Nolva doing this. See doctor for medical advice rather than forum members.
    •   
       

  4. Banned
    absurd's Avatar
    Stats
    6'1"  215 lbs.
    Join Date
    Jun 2013
    Posts
    149
    Rep Power
    0
    Level
    11
    Lv. Percent
    14.84%

    It was pink eye and I'm fine now. The nodes are gone now too and stomach ache is also gone probably unrelated to nolva.
  5. Banned
    JD261985's Avatar
    Stats
    5'10"  171 lbs.
    Join Date
    Jun 2012
    Posts
    2,697
    Rep Power
    0
    Level
    45
    Lv. Percent
    56.91%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by absurd View Post
    It was pink eye and I'm fine now. The nodes are gone now too and stomach ache is also gone probably unrelated to nolva.
    Good to see it was pink eye
  

  
 

Similar Forum Threads

  1. Replies: 10
    Last Post: 09-07-2010, 03:41 PM
  2. whey protein . Stomach cramps
    By ogdlow in forum Supplements
    Replies: 6
    Last Post: 05-11-2008, 11:14 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in